PDA

View Full Version : 150mg



karenp
06-06-17, 11:44
Upped from 100mg to 150mg 5 nights ago. Felt anxious first couple of days, yesterday was ok but today feel low and anxious again but nothing too difficult to handle. This is much easier than SSRI's in my opinion. Still no walk in the park but manageable. Other side effects include dry mouth, headaches and that is about it. Just feeling a bit of heightened anxiety and slightly out of it.

panic_down_under
06-06-17, 12:41
This is much easier than SSRI's in my opinion

The TCAs generally produce less severe side-effects at the beginning and following dose increases and are also usually easier to quit than SSRIs/SNRIs, but the trade-off can be more ongoing side-effects such as dry-mouth and constipation, although some TCAs are comparable to SSRIs in that regard.

karenp
06-06-17, 15:57
Thanks. I can cope with the dry mouth. I just want this anxiety to go away full time. Thought it had on 100mg. My mood is pretty rough today but could just be an off day and I've felt pretty anxious at times. Wish it was bed time, lol.

---------- Post added at 15:57 ---------- Previous post was at 15:44 ----------

I'm paranoid that now I am taking too much and it's too overstimulating but then again, I feel pretty sleepy and know you have to give dosages a try for a few weeks.

panic_down_under
06-06-17, 22:48
I'm paranoid that now I am taking too much and it's too overstimulating but then again, I feel pretty sleepy and know you have to give dosages a try for a few weeks.

Amitriptyline is a fairly potent antihistamine so is unlikely to become overstimulating. Sedation is the more likely reaction. If you're concerned about the dose ask your GP for a blood test to confirm plasma levels are within the therapeutic range.

karenp
17-06-17, 18:29
Today I've really struggled, feeling tired and just so terribly low. I hope this passes quickly as my mood is usually very good now. Boyfriend being horrible to me though and has barely spoken, so that is probs enough to get anyone down. Dry mouth seems to have disappeared again for now, that's a big plus as I get on BF's nerves he says and shouts at me to get a drink, lol.

karenp
24-06-17, 18:44
So I dropped back to 100mg and had a fantastic day yesterday. Felt energetic, happy, calm but today has been a totally different story. I woke up feeling weak and still tired around 5/30am so went back to bed and slept until 10 am. Felt panicky, incredibly irritable and low all day. I burst into tears this afternoon but bf not very helpful. I don't think he has spoken more than 5 sentences to me all day. he just said I need to go on something else but I have tried everything. I have no-one at all to talk to now as my parents have had enough too. Really hoping this is another big blip day and tomorrow will be ok. It's only half 6pm now I just want it to be bedtime to sleep. Gonna try 150mg dosage again but took three pills earlier and will take rest tonight to see if that makes any difference. Anxiety is bad enough but anxiety with depression is horrible...feel like being put down, lol.

karenp
27-06-17, 08:21
Ok so now back up to 150mg. I am sleeping great but wake up feeling weird. Just detached I guess and a bit shaky with those intrusive thoughts. Gonna stick at this now though and hope it eventually wipes out my anxiety.

maria1111
24-09-19, 09:58
Ok so now back up to 150mg. I am sleeping great but wake up feeling weird. Just detached I guess and a bit shaky with those intrusive thoughts. Gonna stick at this now though and hope it eventually wipes out my anxiety.

Hi Karen
I stopped Anafranil 6 days ago and instantly started 100 mg Amitriptyline... and oh my god the side effects. Iím foggy headed, have headaches, slight nausea, feel completely zombified all day (even though I take the Ami 5pm) and dizzy. Oh, and very anxious and I dream a lot.

Can I please ask you how your side effects were/are and when they minimized? And when the Ami worked? If it did, that is.

panic_down_under
24-09-19, 12:48
I stopped Anafranil 6 days ago and instantly started 100 mg Amitriptyline... and oh my god the side effects.

Anafranil (clomipramine) is a more potent TCA than amitriptyline so they could be at least partially withdrawal effects if the doses aren't equivalent. How much clomipramine were you taking when you switched and why have you switched?

Kitty Cat
25-11-19, 20:18
Keep going. It will okay in a few days